Approximation and exact algorithms for minimum-width annuli and shells

Published

Journal Article

The approximation and the exact algorithms to compute the minimum-width shell or annulus are discussed. To measure the S or the roundness of a set of n points in Rd, the S can be approximated with a sphere (Γ) so that the maximum distance between a point of S and Γ is minimized. It was found that the problem of measuring the roundness of S is equivalent to computing a shell of the smallest width that contains S.

Duke Authors

Cited Authors

  • Agarwal, PK; Aronov, B; Har-Peled, S; Sharir, M

Published Date

  • January 1, 1999

Published In

  • Proceedings of the Annual Symposium on Computational Geometry

Start / End Page

  • 380 - 389

Citation Source

  • Scopus